# SDR SWAA2019040431382

- Difficulty date: March 20, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM IN AND AROUND NUTPLATE CORRODED AT BS. 986.5, LBL 44.  REPAIRED FLOOR BEAM PER SRM.
